Article citationsMore>>

A. H. Abd Ellah, “Bayesian One Sample Prediction Bounds for the Lomax Distribution,” Indian Journal Pure and Applied Mathematics, Vol. 34, No. 1, 2003, pp. 101-109.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.